Okay, i have been given .25mg of alprazolam, and have taken it for four days, I have missed the past two days of taking it, and earlier today i have gotten somethings itchy while doing yard work.. I took a 25mg diphenhydramine pill and put some benadryl cream on it to help with itching. I understand they will both make you drowsy and tired. I take the alprazolam ONLY when I have panic attacks and even without it can control the attacks to an extent. I am wondering if there are any effects I should expect like W/D symptoms or when i took the two medications together..? any responses are apreciated. Right now I just feel EXTREMELY tired... this is normal I expect, but would it increase exponentially if I have to take an Alprazolam?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.